VOL. 1 · NO. 2 | Spring 1988
 
VIEW ALL ABSTRACTS +
Front Matter
J. Integral Equations Applications 1 (2), (Spring 1988)
No abstract available
Articles
Deborah Brandon, William J. Hrusa
J. Integral Equations Applications 1 (2), 175-202, (Spring 1988) DOI: 10.1216/JIE-1988-1-2-175
No abstract available
Philip M. Anselone, Ian H. Sloan
J. Integral Equations Applications 1 (2), 203-226, (Spring 1988) DOI: 10.1216/JIE-1988-1-2-203
No abstract available
J. Appell, O.W. Diallo, P.P. Zabrejko
J. Integral Equations Applications 1 (2), 227-248, (Spring 1988) DOI: 10.1216/JIE-1988-1-2-227
KEYWORDS: 45J05, 34B27, 34C29, 34D05, 34D20, 34E10, 34G10, 46E30, 47G05
No abstract available
Hong-Ming Yin
J. Integral Equations Applications 1 (2), 249-264, (Spring 1988) DOI: 10.1216/JIE-1988-1-2-249
KEYWORDS: 35A05, 45K05
No abstract available
Nicolas S. Papageorgiou
J. Integral Equations Applications 1 (2), 265-286, (Spring 1988) DOI: 10.1216/JIE-1988-1-2-265
No abstract available
G.G. Walter
J. Integral Equations Applications 1 (2), 287-302, (Spring 1988) DOI: 10.1216/JIE-1988-1-2-287
KEYWORDS: regularization, operators, 45A05, 46F12, Hilbert space, analytic representation.
No abstract available
Jorge Punchin
J. Integral Equations Applications 1 (2), 303-320, (Spring 1988) DOI: 10.1216/JIE-1988-1-2-303
No abstract available
Back to Top